MathSciNet Relay Station
MathSciNet bibliographic data
MR2415052 (2009f:03054) 03D28
Lewis, Andrew E. M. On a question of Slaman and Groszek. Proc. Amer. Math. Soc. 136 (2008), no. 10, 3663–3668.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement